# SDR ABXA20240620119

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 111,890 hours, 32,849 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Valve
- Condition: Warning Message
- Location: Lt Hmg
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT HMG VAL STATUS MSG AFTER BLOCK OUT AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC RIGHT HMG PREVIOUSLY DEFERRED IAW ABX-24-25-2-1F, FOLLOWED DEACTIVATION PROCEDURES IAW AMM 24-00-00, REMAINS ETOPS 180. STATUS MESSAGE CLEARED.RETURNED AC TO SERVICE . AND AC DEPARTED
